I have found out about it recently, but I stopped prescribing it over a year ago. My patients and I had the side effects of underdosing the thyroid hormone even though previously we were optimal on a certain dose of NP Thyroid.
Keep up-to-date with the changes and reformulations of the porcine (pig) thyroid hormones, as the changes may affect your health negatively and it may take 2-3 months to notice these changes.
Have you been taking NP Thyroid and have you noticed any changes in how you feel?
Should you need more help with managing the symptoms and finding out the root cause of your health issues, schedule a consultation with Zhanna Tarjeft, FNP Here.
Zhanna Tarjeft, FNP-BC is a Functional Medicine Family Nurse Practitioner specializing in gut health issues such as SIFO (Small Intestinal Fungal Overgrowth), SIBO (Small Intestinal Bacterial Overgrowth), leaky gut, IBS, Mold illness (CIRS, Biotoxin illness) and in thyroid disorders such as hypothyroid and autoimmune thyroiditis (Hashimoto’s autoimmune thyroiditis). For more information on how to become a patient, please contact our office.
Zhanna Tarjeft, FNP is a certified Functional Medicine Practitioner and a founder of Sprouts Health Functional Medicine Practice in Gilbert, Arizona. Her articles are a matter of personal opinion and do not constitute direct medical advice. All conditions are unique and require the direct review and care of your own physician. To book an appointment with Zhanna Tarjeft contact her at (480) 550-9551
This does not constitute medical advice, always seek the direct advice of your Doctor or Medical Provider for your specific health care or needs.
The disclaimer provides that such medical information is merely information - not advice. If users need medical advice, they should consult a doctor or other appropriate medical professional. The disclaimer also provides that no warranties are given in relation to the medical information supplied on the website, and that no liability will accrue to the website owner in the event that a user suffers loss as a result of reliance upon the information.